# SDR ASOA20150427012

- Difficulty date: April 23, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N11539
- Make and model: Emb EMB-145LR
- Aircraft serial: 536
- Aircraft time: 32,932 hours, 25,176 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT OTBD FLAP HAS A CRACK ON THE INBD ROOT FITTING.  REPAIRED USING PRINCIPALES OF TECH INSTRUCTIONS TI-145-13-200, REV U.  GENERATED A DMI TO PERFORM AN INTERNAL AND EXTERNAL DVI AT A 2C OR 10,000 FLT HRS WHICHEVER OCCURES FIRST.
